MathSciNet Relay Station
MathSciNet bibliographic data
MR1239318 35B10 (35L70 47H15 47N20)
Craig, Walter; Wayne, C. Eugene Newton's method and periodic solutions of nonlinear wave equations. Comm. Pure Appl. Math. 46 (1993), no. 11, 1409–1498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement